# SDR 2003UALA00070

- Difficulty date: January 18, 2003
- Submitted: January 29, 2003
- Operation: Air carrier
- Aircraft: N501UA
- Make and model: Boeing 757222
- Aircraft serial: 24622
- Aircraft time: 44,172 hours, 16,707 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH EXTERNAL FUSELAGE SKIN HAS DENT 6" AFT OF CABIN PRESSURE STATIC PORT BETWEEN STRINGER 22L-23L, STA. 1370.   MAJOR REPAIR ACCOMPLISHED. DOUBLER REPAIR INSTALLED.
